How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Keane Your Own Question

Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1764
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

Dear Dr. Keane, can we chat please?

This answer was rated:

Dear Dr. Keane, can we chat please? I am now nearly half-way through this month's quota of meds.

Dr.Keane :

Hi, are you here?

Customer:

I am here


 

Customer:

Hi

Dr.Keane :

good, how are you feeling?

Customer:

tired

Dr.Keane :

only Tuesday, can't be tired till tomorrow!!!

Dr.Keane :

what do you think is making you feel tired?

Dr.Keane :

are you sleeping well?

Customer:

haha, yes I know,


although that could partly be from all that I've been doing. I did hike a hill yesterday to see a beacon being lit.

Dr.Keane :

a hike up a hill can do that!

Customer:

I have had some side effects from the meds.

Customer:

and none of them have been good. I nearly fainted at the weekend.

Customer:

felt better soon after though and went through with some plans that I had later that day.


 

Dr.Keane :

well that is pretty common for most people and they will go away once your body adjusts. Feeling faint, what happened? Had you eaten?

Dr.Keane :

I would suggest you write any significant side effects down and when you see the doctor let her know. By that time though they will probably have stopped.

Customer:

yes I had eaten, possibly not enough, but I had all the same. I felt really nauseous first then felt really faint.


 

Customer:

I am persevering with them, as you say it is only Tuesday and not had them for long, then only another 6 pills to go until the following month.


 

Dr.Keane :

Well I am not an MD so I have to say this is out of my expertise, you may want to check with a MD on JA about this particular situation or wait until you see how you feel after this month.

Customer:

I was just trying to answer your question. I'm trying to monitor myself.


 

Dr.Keane :

Ok, just want to reinforce my "role" here!

Customer:

I keep hoping as it was only, so far, that bad once that it is just my body adjusting.


 

Customer:

sorry, didn't mean to sound harsh.


 

Dr.Keane :

Well then that's positive right?

Customer:

sort of.

Dr.Keane :

it is, just try and not focus on it or worry about it. Take it and move through your day.

Customer:

think it that day at the weekend just really threw me a bit, that's all.

Dr.Keane :

the more you think about it the more your mind may find "effects". I had a routine physical yesterday and needed a tetnus booster, the nurse started talking side effects and I stopped her. Told her not to tell me or I'd have them!!!

Customer:

how are you by the way, thanks for letting me know about the book in feedback recently.


 

Customer:

so did you have it done? the booster?

Dr.Keane :

I'm good, glad to tell you about the book. I had no idea there were so many in the series! Just finished number 6.

Dr.Keane :

yes, I got the shot and no side effects.....

Customer:

nor did I actually.


 

Customer:

I am glad you didn't have any side effects and that you are feeling good.

Dr.Keane :

if you tell someone this or that can happen, it usually does! any twitch, ache or pain get attributed to side effects.

Dr.Keane :

so other than that one time you are okay? do you notice any changes in mood?

Customer:

not at the moment I don't think.

Customer:

not really sure.


 

Dr.Keane :

it may be subtle and it may take more than one round of meds to make a difference. So just try not to focus too much on it.

Customer:

just been trying to get past the side effects and how I don't have the energy levels I once had in some ways.


 

Dr.Keane :

ok, have to run, hope you are having a good week, tired or not, take some deep breaths and fill up your lungs with some oxygen! that will help as will a cup of tea!!!

Customer:

thanks for chatting


 

Customer:

hope your day goes well, glad we caught each other.


 

Dr.Keane :

it may be your energy level is naturally depleted due to your cycle. ok, talk to you soon.

Customer:

true, probably.


 

Dr. Keane and 2 other Mental Health Specialists are ready to help you
Customer: replied 4 years ago.

Dear Dr. Keane, thank you for chatting yesterday. When not feeling nausea and light-headed, like I did again this morning I am having a good week. I am trying to push through some of the drugged up feelings. I have a lot to do tonight so I am trying to get on with things the best I can. Oh and you are right, my natural energy levels do sometimes naturally deplete or reduce a bit during the cycle, it just felt different, more extreme, that's all, am less tired today. I just wanted to write this here as I realised I hadn't responded to you properly when you kindly hoped I was having a good week. I have had some work successes. I hope you are having a good week. I will talk to you soon.

Hi, you responded fine.....have a good week!!!
Dr. Keane and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions